English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the stability of axisymmetric modes in straight tokamaks

MPS-Authors
/persons/resource/persons110877

Zeiler,  A.
Theory, Max Planck Institute for Plasma Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Zeiler, A. (1994). On the stability of axisymmetric modes in straight tokamaks. Physics of Plasmas, 1(10), 3378-3382. doi:10.1063/1.870486.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-9029-6
Abstract
There is no abstract available